Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 1 of 1 Posts

·
Registered
Joined
·
67 Posts
Discussion Starter · #1 ·
This is a bit of a follow up to a thread I started in the General Discussion folder. However, now I'm able to ask a more specific question related to the medication.

Basically, it appears that Librax has had a side effect of causing urinary retention. Really painful retention. I only took 4 doses of it, but I'm now trying to see if I can get it out of my body and get my urinary system back functioning right.

I spoke to my doctor's nurse. At first, she said to back off and only take 1 pill a day. But she just called back and said the doctor said to just stop taking it completely for now. Ok, so now we're going to get rid of the urinary side effect, but go back to the original problem of abdominal pain. :( I'm not sure that that's the route to go.

My concern is that I have an event in a couple of weeks where I cannot have abdominal pain NOR urinary retention. It is absolutely not something that can happen. But now I'm stressed that I'm going to have severe abdominal pain - which, as we know, is a trigger for IBS. Stress does not help our condition. And that's where I am now - stressing about this when I should be looking forward to my fun event. I don't want to ruin the event with worry about possible pain.

I do have the rest of the bottle of the Librax. Has anyone else had that side effect? If so, 1) how long does it take to get rid of it - my last dose was yesterday morning, but I'm still having that "gotta pee, but can't" feeling and 2) if I am in pain in a couple of weeks, would one dose of the Librax take care of it right then? Or is it something that has to build up in the body before working? Is it something that can be used for an acute case of pain? Maybe one dose of it wouldn't cause the urinary problem. I don't know. But would it help with any pain I might have?

Dang it. I'm sitting here worrying about the pain right now - which is causing some. This isn't right. :(
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top